Counting periodic points of p-adic power series
Compositio Mathematica, Volume 100 (1996) no. 3, p. 351-364
@article{CM_1996__100_3_351_0,
     author = {Li, Hua-Chieh},
     title = {Counting periodic points of $p$-adic power series},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {3},
     year = {1996},
     pages = {351-364},
     zbl = {0871.11084},
     mrnumber = {1387670},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__100_3_351_0}
}
Li, Hua-Chieh. Counting periodic points of $p$-adic power series. Compositio Mathematica, Volume 100 (1996) no. 3, pp. 351-364. http://www.numdam.org/item/CM_1996__100_3_351_0/

1 K. Keating: Automorphisms and Extensions of k((t)), J. Number Theory 41 (1992) no.3, 314-321. | MR 1168991 | Zbl 0772.12005

2 H-C. Li: p-adic Periodic Points and Sen's Theorem, J. Number Theory, to appear. | MR 1373554 | Zbl 0859.11061

3 H-C. Li: p-adic Power Series which Commute under Composition, Tran. of A.M.S., to appear. | MR 1327259 | Zbl 0990.11073

4 J. Lubin: Nonarchimedean Dynamical Systems, Comp. Math. 94 (1994) 321-346. | Numdam | MR 1310863 | Zbl 0843.58111

5 J. Lubin: One-Parameter Formal Lie Groups over p-adic Integer Rings, Ann. of Math. 80 (1964) 464-484. | MR 168567 | Zbl 0135.07003

6 S. Sen: On Automorphisms of Local Fields, Ann. of Math. (2) (1969) 33-46. | MR 244214 | Zbl 0199.36301